# SDR P5CA2020012200016

- Difficulty date: January 16, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 16,913 hours, 4,100 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SKIN AT STRINGER 9.5 OUTBOARD OF WS 996.2 HAD TWO  FASTENER HOLES CRACKED.  REPAIRED IAW EO 6757A088 PART 4.
